Weak admissibility, primitivity, o-minimality, and Diophantine approximation. / Widmer, Martin.

In: Mathematika, Vol. 64, No. 2, 17.04.2018, p. 475-496.

Research output: Contribution to journalArticle

Published

Documents

Original languageEnglish
Pages (from-to)475-496
Number of pages22
JournalMathematika
Volume64
Issue number2
DOIs
Publication statusPublished - 17 Apr 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 29197296